# SDR 2011F00001

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: General aviation
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 22,120 hours, 25,163 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0916
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS FAIL TEST. POWER SUPPLY INOPERATIVE.
